MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, PEEK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
An arthrex employee has reported that during a hallux varus surgery the tip of the inserter broke off in the screw head.The surgeon was not able to retrieve the screw and the tip of the inserter out of the patient.The surgeon had to use an additional swivelock to finish the surgery successfully.

Brand Name
TENODESIS SCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10546704
Report Number1220246-2020-02177
Device Sequence Number14211355
Product Code HWC
UDI-Device Identifier00888867018662
UDI-Public00888867018662
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberTENODESIS SCREW, PEEK
Device Catalogue NumberAR-1530PS
Device Lot Number10527602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/17/2020
Patient Sequence Number1